# SDR KNNA200700024

- Difficulty date: March 9, 2007
- Submitted: April 7, 2007
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 55,833 hours, 42,385 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SKIN AT BS 500A+ 10' BETWEEN STR 27L/28L.  PROVIDE INSTRUCTION ON REPAIR OF CORRODED EXTERIOR SKIN STA 500A + 10' STR 27L/28L.
